U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

Which drugs, vitamin supplements, or techniques cause slow heart rate?

2 doctor answers4 doctors weighed in
Dr. Emily Lu
Dr. Emily Luanswered
Family Medicine 8 years experience
Many drugs: Many drugs can slow your heart rate, including beta-blockers, calcium channel blockers, lithium, Cimetidine (tagamet), among many others. Heart rate can also be slowed through mind-body techniques like yoga and meditation. Supplements and vitamins will not generally cause a slow heart rate.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Gopinath Upamaka
40 years experience
Beta blockers: Exercise. Yoga and beta blockers can help.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 44-year-old member asked:

What drugs, vitamin supplements cause slow heart rate?

1 doctor answer6 doctors weighed in
Dr. Steven Charlap
Holistic Medicine 38 years experience
Beta-blockers: Beta-blockers are drugs that slow down the heart rate. Do not attempt to slow your heart rate on your own other than through regular exercise. Consult a physician if you have a rapid heart rate.
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old member asked:

What vitamin supplements or herbs cause a slower heart rate?

1 doctor answer2 doctors weighed in
Dr. Bennett Werner
Cardiology 45 years experience
None: There aren't any that predictably slow the heart except foxglove which is the active ingredient in digitalis. Digitalis has a very narrow therapeutic window with toxicity occurring easily. Taking foxglove to slow the heart would be like talking into metal cans strung together instead of using a phone.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.